Fentanyl overdoses have been responsible for many fatalities for years. Recent studies, however, indicated that this alarming pattern experienced a sharp increase in 2021.
Fentanyl is a synthetic opioid that is used to alleviate extreme pain, especially the kind that comes from having surgery or from cancer therapy. Fentanyl has pharmacological effects that are equivalent to morphine, but with 50-100 times more potency.
Fentanyl addiction has always been a major problem in the country. But did you know that it poses more danger now because of its new colorful look called Rainbow Fentanyl?
Why Is Rainbow Fentanyl More Threatening?
If you are thinking, what is Rainbow Fentanyl? Well, the answer is it is the same as the addictive substance that comes from illegal labs. But they are revamped as colorful drugs that look like candies.
Other variations, like colorful blocks that look like sidewalk chalks, are also seized by drug enforcement authorities.
These variations are very dangerous for teens and younger children who may mistake it for a treat. This new trend is alarming because drug dealers can do things for profit while endangering even the young ones.
The amount of addictive substance in one Rainbow Fentanyl is impossible to predict, which is why it is a threat to young ones, especially those who have a household with addiction problems.
Mistaking just one Rainbow Fentanyl for candy can lead to an accidental overdose in your child.
Take note of these fentanyl overdose signs.
- Choking or gurgling sounds
- Tiny pinpoint pupils (although it could be difficult to see during an emergency)
- Falling asleep
- Shallow breathing
- Limp or rigid body
- Pale blue lips, nails, and skin
Fentanyl Detox in Dallas, Texas
Bouncing back from addiction can be extremely difficult, but it is possible. With the help of rehab centers like Mallard Lake Detox Center near Dallas, Texas, recovery is attainable.
If you are decided and ready to take back your life from fentanyl abuse – talk to us today.